# SDR ASAA2022093040121

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 39,285 hours, 11,188 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16N1GV
- Condition: Failed
- Location: Flight Deck
- Part time: 43,556 hours, 15,172 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPEED WHEEL IS INOP WITH CAPTAIN FD (1) ENGAGED. OPERATES NORMAL WITH FIRST OFFICER (2) FD ENGAGED. NO OTHER ANOMALIES. GROUNDED - YES. REMOVED & REPLACED DFCS MODE CONTROL PANEL REF B737-800 AMM 22-11-34.
